# SDR 2017F00117

- Difficulty date: June 5, 2017
- Submitted: June 5, 2017
- Operation: General aviation
- Aircraft: N507CC
- Make and model: Doug 600N
- Aircraft serial: RN007
- Aircraft time: 4,921 hours
- Engine: Allsn 250C47M
- Engine time: 4,853 hours, 5,092 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 369F51271
- Part serial: UNK
- Condition: Cracked
- Location: Transmission
- Part time: 4,921 hours
- Component: Transmission, Doug
- Component part number: 369F5100503
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, Z
- Precautionary procedure: A

## Discrepancy

MAIN ROTOR TRANSMISSION OIL PRESSURE LIGHT ILLUMINATED DURING FLIGHT. IMMEDIATELY LANDED AIRCRAFT AND FOUND NO OIL PRESSURE BEING SUPPLIED BY LUBE PUMP. ON FURTHER INVESTIGATION FOUND METALLIC CHIP LODGED IN THE IMPELLER OF THE OIL PUMP RESULTING IN THE PUMP SHAFT SHEARING. REMOVED TRANSMISSION SIGHT GLASS AND PLUG ON RIGHT SIDE. FOUND RING GEAR HAS CRACK AND MISSING MATERIAL.
